# SDR SWAA2022020892370

- Difficulty date: January 14, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 39,999 hours, 20,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET AT BS 867; 2' INBD OF STR 2R IS BROKEN / REPLACED SUPPORT BRACKET AT STA 867; STR 2R IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG #146A7901; REV A.
